International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

On The Iterated Exponent of Convergence of Solutions of Linear Differential Equations

  • Abdallah EL FARISSI

    Abstract

    In this paper, we investigate the relationship between solutions and their derivatives of the differential equation f^{(k)}+A_{k-1}f^{(k-1)}+...+A₀f=0 for k≥2 and small functions, where A_{j} (j=0,1,...,k-1) are meromorphic functions of finite iterated p-order.

    How to Cite

    A. EL FARISSI, On The Iterated Exponent of Convergence of Solutions of Linear Differential Equations, Int. J. Anal. Appl. 7 (2015), 162–170.

    BibTeX
    @article{FARISSI2015,
      author  = {EL FARISSI, Abdallah},
      title   = {On The Iterated Exponent of Convergence of Solutions of Linear Differential Equations},
      journal = {Int. J. Anal. Appl.},
      volume  = {7},
      year    = {2015},
      pages   = {162--170},
      doi     = {}
    }

    References

    • [1] B. Bela ¨idi, Oscillation of fixed points of solutions of some linear differential equations, Acta. Math. Univ. Comenianae, 77 (2008), 263-269.
    • [2] L. G. Bernal, On growth k-order of solutions of a complex homogeneous linear differential equation, Proceedings of the American Mathematical Society, 101 (1987), 317-322.
    • [3] R. Bouabdelli and B. Bela ¨idi, On the iterated exponent of convergence of solutions of linear differential equations with entire and meromorphic coefficients, Journal of Mathematics, 2013 (2013), Article ID 429083.
    • [4] Z. X. Chen, The fixed points and hyper-order of solutions of second order complex differential equations, Acta Mathematica Scientia, 20 (2000), 425-432. (in Chinese).
    • [5] T. B. Cao, Z. X. Chen, X. M. Zheng, and J. Tu, On the iterated order of meromorphic solutions of higher order linear differential equations, Annals of Differential Equations, 21 (2005), 111-122.
    • [6] A. El Farissi, and M. Benbachir, Oscillation of fixed points of solutions to complex linear differential equations, Electron. J. Diff. Equ., 2013 (2013), Article ID 41.
    • [7] A. El Farissi, Value Distribution of Meromorphic Solutions and their Derivatives of Complex Differential Equations, Hindawi publishing corporation, ISRN Mathematical Analysis, 2013 (2013), Article ID 497921.
    • [8] G. G. Gundersen, Estimates for the logarithmic derivative of a meromorphic function, plus similar estimates, J. London Math. Soc., 2 (1988), 88-104.
    • [9] W. K. Hayman, Meromorphic functions, Clarendon Press, Oxford, 1964
    • [10] L. Kinnunen, Linear differential equations with solutions of finite iterated order, Southeast Asian Bull. Math., 22 (1998), 385-405.
    • [11] I. Laine, Nevanlinna Theory and Complex Differential Equations, Walter de Gruyter, Berlin, New York, 1993.
    • [12] M. S. Liu and X. M. Zhang, Fixed points of meromorphic solutions of higher order Linear differential equations, Ann. Acad. Sci. Fenn. Ser. A. I. Math., 31 (2006), 191-211.
    • [13] R. Nevanlinna, Eindeutige analytische Funktionen, Zweite Auflage. Reprint. Die Grundlehren der mathematischen Wissenschaften, Band 46. Springer-Verlag, Berlin-New York, 1974.
    • [14] J. Wang and W. R. L ¨u, The fixed points and hyper-order of solutions of second order linear differential equations with meromorphic coefficients, Acta Math. Appl. Sin. 27 (2004), 72-80. (in Chinese).
    • [15] H. Y. Xu, J. Tu, X. M. Zheng, On the hyper exponent of convergence of zeros of f (j) - φ of higher order linear differential equations, Advances in Difference Equations, 2012 (2012), article 114.
    • [16] H. X. Yi and C. C. Yang, The Uniqueness Theory of Meromorphic Functions, Science Press, Beijing, 1995 (in Chinese).
    • [17] Q. T. Zhang and C. C. Yang, The Fixed Points and Resolution Theory of Meromorphic Functions, Beijing University Press, Beijing, 1988 (in Chinese).